Arkansas, 2022Flood in Arkansas, March 12 to 13, 2022
March 12 to 13, 2022 · NWS LZK · 1 event in 1 county or zone
Heavy rain in the middle of March brought flooding to the Cache River at Patterson for just a little over 24 hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain in the middle of March brought flooding to the Cache River at Patterson for just a little over 24 hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 11, 11:27 PM CST, 4 hours 3 minutes earlier.
Area forecast discussion, Mar 11, 11:27 PM CST, 4 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
1127 PM CST Fri Mar 11 2022
.DISCUSSION...
Updated to include the 06Z aviation discussion below...as well as
remove the remainder of the Winter Wx Adv since the snowfall has
ended.
&&
.AVIATION...
Snowfall has ended late this evening...with most sites becoming
VFR in the wake of the precip. While some patchy MVFR CIGs could
be seen early in the TAF period...expect dominant VFR conditions
through this TAF period.
&&
PREV DISCUSSION...(ISSUED 303 PM CST Fri Mar 11 2022)
SHORT TERM...Tonight Through Sunday
A winter weather advisory is in effect across the forecast area
today as moderate to heavy snowfall continues to track eastward
across the region. Two to four inches of snow has already fallen
across parts of NNW AR this morning, where an additional inch or
two will be possible through this evening.
A 500mb trough will continue to provide widespread forcing for
ascent as it sweeps across the region tonight. The upper trough
forcing, aided by jet streak dynamics and low/mid level forcing
(from a strong temperature gradient moving across the state), are
the main drivers for snowfall across the state today. Temperatures
are dropping rapidly across the state, from NW to SE. Highs across
the SE half of the state topped out in the 50s to lower 60s. Temps
will drop to the 30s by this evening, and to the 20s by morning.
One to two inches of snow are forecast across much of central, north-
central, northeast, and eastern AR (with locally higher amounts up
to 3 inches possible). Up to one inch of snow is forecast across the
southern most portions of the state. Two to four inches, with
locally higher amounts, are possible across the Ouachitas, due to
orographic forcing.
Highs Sat will reach the upper 30s to mid 40s across northern and
eastern AR, mid 40s to lower 50s elsewhere in the state. By Sunday,
temps will climb to the upper 50s to mid 60s.
LONG TERM...Sunday Night Through Friday
An upper trough will be over the Rockies Sunday night to begin the
period. The upper trough will move into the Plains Monday and to the
east coast by Wednesday. Another trough enters the northwest
Wednesday night. This trough will move through Arkansas Friday.
A warmup is expected for the first part of next week. Low pressure
will bring a cold front through Arkansas Monday night and early
Tuesday with showers and isolated thunderstorms. High pressure
builds over the area Wednesday ahead of the next cold front. Showers
and thunderstorms are expected Thursday into Friday with that
system. Above normal temperatures are expected Wednesday through
Friday.
&&
.LZK Watches/Warnings/Advisories...NONE.
&&
Aviation...62
Hazardous weather outlook, Mar 12, 3:13 AM CST, 17 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
313 AM CST Sat Mar 12 2022
ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-131000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
313 AM CST Sat Mar 12 2022
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
There may be some patchy slick spots on area roadways this
Saturday morning as any moisture and remaining snowpack has
refrozen overnight. Wind chills will also be in the single digits
and teens this morning. Otherwise...the threat for hazardous
weather will be low.
.DAYS TWO THROUGH SEVEN...Sunday Through Friday
No hazardous weather is expected at this time.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, Mar 11, 10:46 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1046 PM CST FRI MAR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM SNOW 1 SSE IRONTON 34.62N 92.27W
03/11/2022 M4.0 INCH PULASKI AR SOCIAL MEDIA
&&
EVENT NUMBER LZK2200390
232Local storm report, Mar 11, 10:51 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 PM CST FRI MAR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM SNOW MALVERN 34.37N 92.82W
03/11/2022 M4.0 INCH HOT SPRING AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL.
&&
CORRECTED EVENT TIME...EVENT...REMARKS
EVENT NUMBER LZK2200336
232Local storm report, Mar 11, 10:56 PM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1056 PM CST FRI MAR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM SNOW HASKELL 34.51N 92.64W
03/11/2022 M4.8 INCH SALINE AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL.
&&
CORRECTED EVENT TIME...EVENT...REMARKS
EVENT NUMBER LZK2200368
232Local storm report, Mar 11, 10:57 PM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1057 PM CST FRI MAR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM SNOW WARD 35.02N 91.95W
03/11/2022 E4.0 INCH LONOKE AR SOCIAL MEDIA
&&
EVENT NUMBER LZK2200391
232Local storm report, Mar 11, 10:59 PM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1059 PM CST FRI MAR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM SNOW 1 NE EUCLID HEIGHTS 34.52N 93.01W
03/11/2022 M3.8 INCH GARLAND AR SOCIAL MEDIA
&&
EVENT NUMBER LZK2200392
232Local storm report, Mar 12, 12:36 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1236 AM CST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM SNOW 4 NNE MOUNTAIN HOME 36.39N 92.35W
03/11/2022 M2.2 INCH BAXTER AR SOCIAL MEDIA
2.25 INCHES OF SNOW ACCUMULATION MEASURED W/ SNOW STILL
FALLING.
0220 PM SNOW POTTSVILLE 35.24N 93.06W
03/11/2022 E1.0 INCH POPE AR SOCIAL MEDIA
0300 PM SNOW CANEY 36.11N 92.63W
03/11/2022 E3.0 INCH MARION AR SOCIAL MEDIA
0305 PM SNOW DANVILLE 35.05N 93.39W
03/11/2022 M2.8 INCH YELL AR EMERGENCY MNGR
SNOW ACCUMULATION REPORTED AT THE EOC IN DANVILLE.
0350 PM SNOW MOUNT MAGAZINE 35.17N 93.64W
03/11/2022 M3.0 INCH LOGAN AR PUBLIC
SNOW ACCUMULATION FROM MOUNT MAGAZINE STATE PARK
VISITOR CENTER.
0354 PM SNOW HARRISON 36.24N 93.12W
03/11/2022 M2.5 INCH BOONE AR LAW ENFORCEMENT
MEASURED SNOW ACCUMULATION FROM HARRISON PD.
0359 PM SNOW BLACK ROCK 36.11N 91.11W
03/11/2022 E2.0 INCH LAWRENCE AR CO-OP OBSERVER
HEAVY AND WHITEOUT SNOW CONDITIONS REPORTED BY THE
OBSERVER IN THE BLACK ROCK AREA AT THE TIME OF REPORT.
0400 PM SNOW 1 S FLIPPIN 36.26N 92.59W
03/11/2022 E2.5 INCH MARION AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF SNOW ACCUMULATION NEAR FLIPPIN.
0415 PM SNOW CLARKSVILLE 35.46N 93.47W
03/11/2022 M2.5 INCH JOHNSON AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOW ACCUMULATION IN
CLARKSVILLE.
0420 PM SNOW MOUNTAIN VIEW 35.87N 92.11W
03/11/2022 M2.0 INCH STONE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
0420 PM SNOW 2 N MORRILTON 35.19N 92.74W
03/11/2022 E2.0 INCH CONWAY AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF SNOW ACCUMULATION NEAR
MORRILTON.
0425 PM SNOW 1 WSW SUBIACO 35.29N 93.66W
03/11/2022 M2.1 INCH LOGAN AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF SNOW ACCUMULATION BETWEEN
SUBIACO AND PARIS. UPDATED WITH NEW STORM TOTAL.
0427 PM SNOW DARDANELLE 35.23N 93.17W
03/11/2022 M2.5 INCH YELL AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION
IN DARDANELLE.
0444 PM SNOW MOUNT NEBO 35.22N 93.25W
03/11/2022 M2.0 INCH YELL AR PARK/FOREST SRVC
SNOWFALL ACCUMULATION FROM MT NEBO SP
0450 PM SNOW 1 S MENA 34.57N 94.24W
03/11/2022 E1.0 INCH POLK AR SOCIAL MEDIA
MIX OF SLEET INITIALLY WITH EVENTUAL TRANSITION TO ALL
SNOW.
0451 PM SNOW RICH MOUNTAIN 34.69N 94.34W
03/11/2022 M2.5 INCH POLK AR PUBLIC
OBSERVATION TAKEN AT THE RICH MOUNTAIN COUNTRY STORE.
0452 PM SNOW QUEEN WILHELMINA STATE 34.69N 94.37W
03/11/2022 M4.0 INCH POLK AR SOCIAL MEDIA
0457 PM SNOW MARSHALL 35.91N 92.64W
03/11/2022 M3.0 INCH SEARCY AR SOCIAL MEDIA
SOCIAL MEDIA PICTURES OF SNOW ACCUMULATING IN MARSHALL.
MODERATE SNOW STILL FALLING AT THE TIME OF REPORT.
UPDATED WITH A NEW STORM TOTAL.
0458 PM SNOW PETIT JEAN STATE PARK 35.12N 92.94W
03/11/2022 M2.0 INCH CONWAY AR PARK/FOREST SRVC
0500 PM SNOW BONNERDALE 34.38N 93.38W
03/11/2022 E2.0 INCH HOT SPRING AR BROADCAST MEDIA
0500 PM SNOW DAMASCUS 35.37N 92.41W
03/11/2022 E2.0 INCH VAN BUREN AR SOCIAL MEDIA
0501 PM SNOW MAMMOTH SPRING 36.49N 91.54W
03/11/2022 M2.5 INCH FULTON AR PARK/FOREST SRVC
MEASURED SNOW ACCUMULATION FROM MAMMOTH SPRING SP.
0506 PM SNOW 3 NNW JORDAN 36.27N 92.20W
03/11/2022 M2.5 INCH BAXTER AR CO-OP OBSERVER
0513 PM SNOW RAVENDEN 36.24N 91.25W
03/11/2022 M1.8 INCH LAWRENCE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
0514 PM SNOW MARCHE 34.86N 92.36W
03/11/2022 E2.0 INCH PULASKI AR BROADCAST MEDIA
0532 PM SNOW LONSDALE 34.54N 92.81W
03/11/2022 M3.0 INCH GARLAND AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
0540 PM SNOW RUSSELLVILLE 35.27N 93.14W
03/11/2022 M3.0 INCH POPE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF SNOWFALL ACCUMULATION IN
RUSSELLVILLE, UPDATED WITH A STORM TOTAL.
0552 PM SNOW 1 ENE TANGLEWOOD 34.82N 92.25W
03/11/2022 E2.0 INCH PULASKI AR SOCIAL MEDIA
SOCIAL MEDIA REPORT OF SNOW ACCUMULATION IN THE INDIAN
HILLS NEIGHBORHOOD OF NORTH LITTLE ROCK.
0557 PM SNOW 2 WNW PINEY 34.51N 93.18W
03/11/2022 M1.5 INCH GARLAND AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF SNOW ACCUMULATION NEAR HWY 270
AND TREASURE ISLE RD.
0600 PM SNOW LETONA 35.36N 91.83W
03/11/2022 E2.0 INCH WHITE AR SOCIAL MEDIA
0600 PM SNOW MORRILTON 35.16N 92.74W
03/11/2022 M5.0 INCH CONWAY AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOW ACCUMULATION.
0600 PM SNOW SADDLE 36.36N 91.64W
03/11/2022 E2.0 INCH FULTON AR SOCIAL MEDIA
0600 PM SNOW 1 N QUITMAN 35.40N 92.21W
03/11/2022 E2.0 INCH CLEBURNE AR SOCIAL MEDIA
0601 PM SNOW LITTLE ROCK ADAMS FIELD 34.73N 92.24W
03/11/2022 M1.9 INCH PULASKI AR OFFICIAL NWS OBS
OFFICIAL 00Z SNOWFALL OBSERVATION AT LIT.
0603 PM SNOW BENTON 34.57N 92.58W
03/11/2022 M3.0 INCH SALINE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
0611 PM SNOW 1 W HAZEN 34.79N 91.59W
03/11/2022 M2.0 INCH PRAIRIE AR SOCIAL MEDIA
SOCIAL MEDIA REPORT OF MEASURED SNOW ACCUMULATION NEAR
HWY 86.
0615 PM SNOW LONO 34.21N 92.71W
03/11/2022 M3.5 INCH HOT SPRING AR SOCIAL MEDIA
0620 PM SNOW HOT SPRINGS 34.49N 93.05W
03/11/2022 M3.0 INCH GARLAND AR SOCIAL MEDIA
SEVERAL SOCIAL MEDIA PICTURES OF MEASURED SNOWFALL
AROUND THE HOT SPRINGS AREA. UPDATED WITH A NEW STORM
TOTAL.
0620 PM SNOW WOOSTER 35.20N 92.45W
03/11/2022 E4.0 INCH FAULKNER AR SOCIAL MEDIA
0624 PM SNOW HORSESHOE BEND 36.22N 91.74W
03/11/2022 E2.0 INCH IZARD AR SOCIAL MEDIA
0626 PM SNOW 2 NNE DAMASCUS 35.39N 92.40W
03/11/2022 M2.0 INCH VAN BUREN AR CO-OP OBSERVER
SNOWFALL OBSERVATION FROM THE DAMASCUS COOP OBSERVER.
0630 PM SNOW GREERS FERRY 35.57N 92.17W
03/11/2022 E2.5 INCH CLEBURNE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF SNOW ACCUMULATION NEAR GREERS
FERRY. UPDATED WITH A NEW STORM TOTAL.
0630 PM SNOW VILONIA 35.08N 92.21W
03/11/2022 M2.0 INCH FAULKNER AR SOCIAL MEDIA
SOCIAL MEDIA REPORT OF MEASURED SNOW ACCUMULATION.
0633 PM SNOW MAUMELLE 34.85N 92.41W
03/11/2022 M3.0 INCH PULASKI AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
0634 PM SNOW TRASKWOOD 34.45N 92.67W
03/11/2022 M2.0 INCH SALINE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
0636 PM SNOW 9 SE MOUNTAIN VIEW 35.78N 92.00W
03/11/2022 E3.0 INCH STONE AR BROADCAST MEDIA
0645 PM SNOW MAGNET COVE 34.45N 92.84W
03/11/2022 M2.5 INCH HOT SPRING AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOW ACCUMULATION.
0648 PM SNOW CAMMACK VILLAGE 34.78N 92.35W
03/11/2022 M2.0 INCH PULASKI AR SOCIAL MEDIA
0649 PM SNOW MELBOURNE 36.06N 91.90W
03/11/2022 E2.0 INCH IZARD AR SOCIAL MEDIA
0651 PM SNOW 1 W WYE 34.94N 92.66W
03/11/2022 M3.8 INCH PERRY AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOW ACCUMULATION NEAR
WYE MOUNTAIN.
0653 PM SNOW 1 N FAIRFIELD BAY 35.62N 92.27W
03/11/2022 M3.0 INCH VAN BUREN AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL NEAR
ENGLANTINE MOUNTAIN IN THE FAIRFIELD BAY COMMUNITY.
0656 PM SNOW 1 S CABOT 34.95N 92.02W
03/11/2022 M3.8 INCH LONOKE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION
JUST SOUTH OF CABOT.
0657 PM SNOW WALDRON 34.90N 94.09W
03/11/2022 E4.0 INCH SCOTT AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF SNOWFALL ACCUMULATION.
0659 PM SNOW AMITY 34.27N 93.46W
03/11/2022 E2.5 INCH CLARK AR SOCIAL MEDIA
0700 PM SNOW SEARCY 35.24N 91.73W
03/11/2022 E3.0 INCH WHITE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF SNOW ACCUMULATION. UPDATED WITH
A NEW STORM TOTAL.
0700 PM SNOW PLEASANT PLAINS 35.55N 91.63W
03/11/2022 M3.0 INCH INDEPENDENCE AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL.
0700 PM SNOW SHERIDAN 34.31N 92.41W
03/11/2022 M2.0 INCH GRANT AR SOCIAL MEDIA
0700 PM SNOW BERGMAN 36.31N 93.01W
03/11/2022 E3.5 INCH BOONE AR SOCIAL MEDIA
0700 PM SNOW ARKADELPHIA 34.12N 93.07W
03/11/2022 E3.0 INCH CLARK AR SOCIAL MEDIA
0700 PM SNOW ATKINS 35.24N 92.95W
03/11/2022 E2.5 INCH POPE AR SOCIAL MEDIA
0704 PM SNOW VIOLA 36.40N 91.98W
03/11/2022 E3.0 INCH FULTON AR SOCIAL MEDIA
0705 PM SNOW CUSHMAN 35.86N 91.78W
03/11/2022 E3.0 INCH INDEPENDENCE AR SOCIAL MEDIA
0706 PM SNOW FLOYD 35.19N 91.97W
03/11/2022 E3.0 INCH WHITE AR SOCIAL MEDIA
0708 PM SNOW CLINTON 35.58N 92.45W
03/11/2022 M2.3 INCH VAN BUREN AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOW ACCUMULATION.
0719 PM SNOW FOUNTAIN LAKE 34.57N 92.99W
03/11/2022 E2.5 INCH GARLAND AR SOCIAL MEDIA
0720 PM SNOW PEARCY 34.43N 93.29W
03/11/2022 M3.0 INCH GARLAND AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
UPDATED WITH A NEW STORM TOTAL.
0720 PM SNOW IDA 35.59N 91.93W
03/11/2022 E3.5 INCH CLEBURNE AR SOCIAL MEDIA
0725 PM SNOW FERNDALE 34.78N 92.56W
03/11/2022 M5.0 INCH PULASKI AR SOCIAL MEDIA
SOCIAL MEDIA REPORT OF MEASURED SNOW ACCUMULATION.
0728 PM SNOW HOT SPRINGS VILLAGE 34.67N 93.00W
03/11/2022 E3.0 INCH GARLAND AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL ACCUMULATION.
0730 PM SNOW BULL SHOALS 36.38N 92.59W
03/11/2022 E2.5 INCH MARION AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL.
0730 PM SNOW CHEROKEE VILLAGE 36.30N 91.57W
03/11/2022 M1.5 INCH FULTON AR SOCIAL MEDIA
0730 PM SNOW MOUNTAIN VIEW 35.87N 92.11W
03/11/2022 E4.0 INCH STONE AR SOCIAL MEDIA
0730 PM SNOW PANGBURN 35.43N 91.84W
03/11/2022 M3.0 INCH WHITE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOW ACCUMULATION.
0732 PM SNOW DELAWARE 35.28N 93.30W
03/11/2022 M3.0 INCH LOGAN AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
0734 PM SNOW GREENBRIER 35.23N 92.38W
03/11/2022 M4.0 INCH FAULKNER AR SOCIAL MEDIA
SOCIAL MEDIA REPORT OF MEASURED SNOW ACCUMULATION.
0735 PM SNOW CALICO ROCK 36.13N 92.13W
03/11/2022 E2.0 INCH IZARD AR SOCIAL MEDIA
0742 PM SNOW 4 S MOUNT IDA 34.49N 93.63W
03/11/2022 M3.0 INCH MONTGOMERY AR CO-OP OBSERVER
0744 PM SNOW GLENCOE 36.29N 91.75W
03/11/2022 E2.0 INCH FULTON AR SOCIAL MEDIA
0745 PM SNOW 1 SSE PINNACLE 34.81N 92.49W
03/11/2022 M4.0 INCH PULASKI AR SOCIAL MEDIA
SEVERAL SNOW REPORTS NEARING 4 INCHES IN WEST LITTLE
ROCK, UPDATED WITH A NEW STORM TOTAL.
0746 PM SNOW 2 NW PINE GROVE 34.64N 94.13W
03/11/2022 M1.5 INCH POLK AR SOCIAL MEDIA
0750 PM SNOW CONWAY 35.09N 92.45W
03/11/2022 M4.2 INCH FAULKNER AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL.
0750 PM SNOW 2 ESE MAUMELLE 34.84N 92.38W
03/11/2022 M4.5 INCH PULASKI AR NWS EMPLOYEE
0756 PM SNOW VIOLA 36.40N 91.98W
03/11/2022 E3.0 INCH FULTON AR SOCIAL MEDIA
0800 PM SNOW CABOT 34.97N 92.02W
03/11/2022 M4.3 INCH LONOKE AR NWS EMPLOYEE
UPDATED WITH A NEW STORM TOTAL.
0800 PM SNOW AUSTIN 35.00N 91.98W
03/11/2022 M3.6 INCH LONOKE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF SNOWFALL ACCUMULATION. UPDATED
WITH A NEW STORM TOTAL.
0800 PM SNOW 1 WSW GIBSON 34.89N 92.24W
03/11/2022 M4.1 INCH PULASKI AR NWS EMPLOYEE
UPDATED WITH A NEW STORM TOTAL.
0800 PM SNOW NORTH LITTLE ROCK NWS 34.84N 92.26W
03/11/2022 M4.3 INCH PULASKI AR OFFICIAL NWS OBS
OFFICIAL SNOWFALL OBSERVATION AT WFO LZK. UPDATED STORM
TOTAL, SNOW HAD STOPPED AS OF 8PM.
0800 PM SNOW CARLISLE 34.79N 91.75W
03/11/2022 E3.0 INCH LONOKE AR SOCIAL MEDIA
0800 PM SNOW PEEL 36.43N 92.77W
03/11/2022 M3.0 INCH MARION AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOW ACCUMULATION.
0800 PM SNOW 1 N ROSE BUD 35.35N 92.08W
03/11/2022 E3.0 INCH WHITE AR SOCIAL MEDIA
0810 PM SNOW 1 NE BRYANT 34.62N 92.48W
03/11/2022 M3.5 INCH SALINE AR NWS EMPLOYEE
0820 PM SNOW 3 N NORTH LITTLE ROCK 34.82N 92.26W
03/11/2022 M3.8 INCH PULASKI AR NWS EMPLOYEE
SOCIAL MEDIA PICTURE OF SNOW ACCUMULATION FROM LZK
EMPLOYEE. UPDATED WITH A NEW STORM TOTAL.
0833 PM SNOW PULASKI HEIGHTS 34.76N 92.32W
03/11/2022 M3.0 INCH PULASKI AR SOCIAL MEDIA
0837 PM SNOW PLUMERVILLE 35.16N 92.64W
03/11/2022 E4.0 INCH CONWAY AR SOCIAL MEDIA
0839 PM SNOW 1 SE PULASKI HEIGHTS 34.75N 92.31W
03/11/2022 M3.8 INCH PULASKI AR SOCIAL MEDIA
0840 PM SNOW SHERWOOD 34.83N 92.21W
03/11/2022 M3.8 INCH PULASKI AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL.
0842 PM SNOW COLONY WEST 34.78N 92.38W
03/11/2022 M3.0 INCH PULASKI AR SOCIAL MEDIA
0843 PM SNOW 1 NW CABOT 34.98N 92.03W
03/11/2022 M4.5 INCH LONOKE AR SOCIAL MEDIA
0848 PM SNOW FAIRFIELD BAY 35.61N 92.27W
03/11/2022 E2.5 INCH VAN BUREN AR SOCIAL MEDIA
0849 PM SNOW PERRYVILLE 35.01N 92.80W
03/11/2022 E5.5 INCH PERRY AR SOCIAL MEDIA
0853 PM SNOW 1 N SHERIDAN 34.32N 92.41W
03/11/2022 E3.0 INCH GRANT AR SOCIAL MEDIA
0856 PM SNOW MCRAE 35.11N 91.82W
03/11/2022 M3.0 INCH WHITE AR SOCIAL MEDIA
0857 PM SNOW JACKSONVILLE 34.87N 92.13W
03/11/2022 E2.5 INCH PULASKI AR SOCIAL MEDIA
0859 PM SNOW EAST END 34.55N 92.34W
03/11/2022 M3.5 INCH SALINE AR COUNTY OFFICIAL
OBSERVED SNOWFALL AMOUNT FROM BAPTIST HEALTH MANAGER.
0900 PM SNOW JESSIEVILLE 34.70N 93.06W
03/11/2022 E3.5 INCH GARLAND AR SOCIAL MEDIA
UPDATED WITH A STORM TOTAL ACCUMULATION.
0905 PM SNOW 1 N MONTICELLO 33.64N 91.79W
03/11/2022 E1.0 INCH DREW AR SOCIAL MEDIA
0906 PM SNOW WATSON CHAPEL 34.19N 92.07W
03/11/2022 E1.0 INCH JEFFERSON AR SOCIAL MEDIA
0907 PM SNOW VILONIA 35.08N 92.21W
03/11/2022 M2.5 INCH FAULKNER AR SOCIAL MEDIA
0909 PM SNOW MAYFLOWER 34.97N 92.42W
03/11/2022 M3.0 INCH FAULKNER AR SOCIAL MEDIA
0913 PM SNOW 2 SSW OLD LEXINGTON 35.69N 92.42W
03/11/2022 M2.5 INCH VAN BUREN AR SOCIAL MEDIA
0917 PM SNOW 1 WSW PINNACLE 34.82N 92.51W
03/11/2022 M4.5 INCH PULASKI AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOW ACCUMULATION IN
FAR WEST CHENAL.
0919 PM SNOW 8 E SHERIDAN 34.31N 92.27W
03/11/2022 E2.3 INCH GRANT AR SOCIAL MEDIA
0926 PM SNOW QUITMAN 35.38N 92.21W
03/11/2022 E2.0 INCH CLEBURNE AR SOCIAL MEDIA
0927 PM SNOW CAMDEN 33.57N 92.85W
03/11/2022 E2.0 INCH OUACHITA AR SOCIAL MEDIA
0928 PM SNOW CATO 34.93N 92.26W
03/11/2022 M4.5 INCH FAULKNER AR SOCIAL MEDIA
0930 PM SNOW SUBIACO 35.30N 93.64W
03/11/2022 E4.0 INCH LOGAN AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL ACCUMULATION.
0936 PM SNOW 1 W ROCK CREEK 34.76N 92.44W
03/11/2022 M3.5 INCH PULASKI AR COCORAHS
COCORAHS STATION AR-PS-88 5 WNW WEST LITTLE ROCK
0938 PM SNOW GURDON 33.92N 93.15W
03/11/2022 E1.0 INCH CLARK AR SOCIAL MEDIA
0940 PM SNOW STUTTGART 34.49N 91.55W
03/11/2022 M2.5 INCH ARKANSAS AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
0941 PM SNOW 1 NNE SHADY GROVE 34.77N 92.46W
03/11/2022 M3.0 INCH PULASKI AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL IN THE
AVIGNON COURT NEIGHBORHOOD OF CHENAL VALLEY.
0945 PM SNOW BENTON 34.57N 92.58W
03/11/2022 E4.0 INCH SALINE AR SOCIAL MEDIA
0951 PM SNOW 2 SW WHITE HALL 34.26N 92.12W
03/11/2022 M1.5 INCH JEFFERSON AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOW ACCUMULATION.
1010 PM SNOW BISMARCK 34.32N 93.17W
03/11/2022 M5.0 INCH HOT SPRING AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL ACCUMULATION.
UPDATED WITH A NEW STORM TOTAL.
1016 PM SNOW BIGGERS 36.33N 90.81W
03/11/2022 M1.0 INCH RANDOLPH AR SOCIAL MEDIA
1020 PM SNOW AVILLA 34.68N 92.59W
03/11/2022 E2.0 INCH SALINE AR SOCIAL MEDIA
1023 PM SNOW MENA 34.58N 94.24W
03/11/2022 E2.5 INCH POLK AR SOCIAL MEDIA
1027 PM SNOW LEAD HILL 36.41N 92.91W
03/11/2022 M4.0 INCH BOONE AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF MEASURED SNOWFALL.
1028 PM SNOW LONDON 35.33N 93.24W
03/11/2022 E4.0 INCH POPE AR SOCIAL MEDIA
1030 PM SNOW MALVERN 34.37N 92.82W
03/11/2022 M4.0 INCH HOT SPRING AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL.
1030 PM SNOW HASKELL 34.51N 92.64W
03/11/2022 M4.8 INCH SALINE AR SOCIAL MEDIA
UPDATED WITH A NEW STORM TOTAL.
1038 PM SNOW JACKSONVILLE 34.87N 92.13W
03/11/2022 E2.0 INCH PULASKI AR SOCIAL MEDIA
1041 PM SNOW POYEN 34.32N 92.64W
03/11/2022 E4.0 INCH GRANT AR SOCIAL MEDIA
1045 PM SNOW 1 SSE IRONTON 34.62N 92.27W
03/11/2022 M4.0 INCH PULASKI AR SOCIAL MEDIA
1057 PM SNOW WARD 35.02N 91.95W
03/11/2022 E4.0 INCH LONOKE AR SOCIAL MEDIA
1058 PM SNOW 1 NE EUCLID HEIGHTS 34.52N 93.01W
03/11/2022 M3.8 INCH GARLAND AR SOCIAL MEDIA
&&
EVENT NUMBER LZK2200258 LZK2200262 LZK2200264 LZK2200265 LZK2200267
LZK2200266 LZK2200268 LZK2200269 LZK2200272 LZK2200273 LZK2200274
LZK2200260 LZK2200271 LZK2200276 LZK2200280 LZK2200278 LZK2200279
LZK2200263 LZK2200282 LZK2200297 LZK2200303 LZK2200284 LZK2200285
LZK2200295 LZK2200296 LZK2200304 LZK2200261 LZK2200287 LZK2200289
LZK2200301 LZK2200369 LZK2200373 LZK2200379 LZK2200290 LZK2200291
LZK2200294 LZK2200381 LZK2200299 LZK2200307 LZK2200300 LZK2200302
LZK2200270 LZK2200343 LZK2200305 LZK2200306 LZK2200308 LZK2200341
LZK2200334 LZK2200311 LZK2200312 LZK2200313 LZK2200315 LZK2200316
LZK2200317 LZK2200281 LZK2200288 LZK2200324 LZK2200325 LZK2200338
LZK2200340 LZK2200319 LZK2200320 LZK2200321 LZK2200322 LZK2200323
LZK2200293 LZK2200330 LZK2200326 LZK2200314 LZK2200309 LZK2200347
LZK2200349 LZK2200388 LZK2200327 LZK2200328 LZK2200329 LZK2200331
LZK2200332 LZK2200318 LZK2200333 LZK2200292 LZK2200335 LZK2200337
LZK2200277 LZK2200283 LZK2200286 LZK2200298 LZK2200344 LZK2200345
LZK2200346 LZK2200342 LZK2200275 LZK2200350 LZK2200351 LZK2200352
LZK2200310 LZK2200353 LZK2200354 LZK2200355 LZK2200356 LZK2200357
LZK2200358 LZK2200359 LZK2200360 LZK2200348 LZK2200361 LZK2200362
LZK2200363 LZK2200364 LZK2200365 LZK2200366 LZK2200367 LZK2200370
LZK2200371 LZK2200372 LZK2200259 LZK2200374 LZK2200375 LZK2200376
LZK2200377 LZK2200378 LZK2200380 LZK2200339 LZK2200382 LZK2200383
LZK2200384 LZK2200385 LZK2200386 LZK2200336 LZK2200368 LZK2200387
LZK2200389 LZK2200390 LZK2200391 LZK2200392
232Flood, Woodruff
- When
- March 12, 3:30 AM CST to March 13, 2:00 PM CST
- Where
- Woodruff County, 1.1 mi W of Riverside to 0.36 mi SSW of Cavell
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.279, -91.249
Heavy rain in mid March brought flooding to the Cache River at Patterson for just a little over 24 hours.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Wyoming, March 12, 20221 death · 1 event
- Tornadoes and Flood in Florida, March 12, 20224 injured · $401,000 · EF1 · 15 events
- High Wind and Strong Wind in South Carolina, March 12, 2022$104,000 · 55 kt wind · 10 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, March 12, 202255 events
- Tornadoes and Damaging Winds in Florida, March 12, 2022$7,000 · EF1 · 8 events
- Flash Flooding and Damaging Winds in Florida, March 12, 2022$13,000 · 50 kt wind · 22 events
- Winter Storm and Winter Weather in New York, March 12, 202227 events
- Blizzard and Winter Storm in Virginia, March 12, 202224 events
- High Wind and Strong Wind in North Carolina, March 12, 2022$27,000 · 56 kt wind · 3 events
- Damaging Winds and High Wind in North Carolina, March 12, 202275 kt wind · 23 events
- Strong Wind in Georgia, March 12, 2022$20,000 · 2 events
- Winter Storm and Winter Weather in Vermont, March 12, 202216 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1014195.